Show simple item record

dc.contributor.author Mishuris, Gennady
dc.contributor.author Movchan, Natasha
dc.contributor.author Movchan, Alexander
dc.contributor.author Piccolroaz, Andrea
dc.date.accessioned 2012-05-14T12:24:53Z
dc.date.available 2012-05-14T12:24:53Z
dc.date.issued 2012-05-14
dc.identifier.citation Mishuris , G , Movchan , N , Movchan , A & Piccolroaz , A 2012 , ' Interaction of an interfacial crack with linear small defects under out-of-plane shear loading ' Computational Materials Science , vol 52 , no. 1 , pp. 226-230 . , 10.1016/j.commatsci.2011.01.023 en
dc.identifier.other PURE: 175396
dc.identifier.other dspace: 2160/7831
dc.identifier.uri http://hdl.handle.net/2160/7831
dc.description Mishuris G.; Movchan A.; Movchan N.; Piccolroaz, A. 2012. Interaction of an interfacial crack with linear small defects under out-of-plane shear loading. Computational Materials Science, 52(1), 226-230 en
dc.description.abstract The interaction of an interfacial crack with small impurities is analysed on the basis of an asymptotic formula derived by the authors. The interaction between the main crack and the defects (e.g. small cracks or inclusions) is described asymptotically by analysing the dipole fields and the corresponding dipole matrices of the defects in question. The method is generic, and it serves interfacial cracks with general distributed loading on the crack faces, taking into account possible asymmetry in the boundary conditions, and in a particular configuration for a crack in a homogeneous medium results agree with those obtained earlier by Gong [1]. Shielding and amplification effects of the defects on the propagation of the main crack along the interface are investigated. Numerical computations based on the explicit analytical formulae show potential applications in the design of composite and fibre reinforced materials. en
dc.format.extent 5 en
dc.language.iso eng
dc.relation.ispartof Computational Materials Science en
dc.title Interaction of an interfacial crack with linear small defects under out-of-plane shear loading en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1016/j.commatsci.2011.01.023
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.contributor.institution Mathematical Modelling of Structures, Solids and Fluids en
dc.description.status Peer reviewed en


Files in this item

Aside from theses and in the absence of a specific licence document on an item page, all works in Cadair are accessible under the CC BY-NC-ND Licence. AU theses and dissertations held on Cadair are made available for the purposes of private study and non-commercial research and brief extracts may be reproduced under fair dealing for the purpose of criticism or review. If you have any queries in relation to the re-use of material on Cadair, contact is@aber.ac.uk.

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

Statistics